Jump to content

Search the Community

Showing results for tags 'LIthium'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Hi, I need to keep this short because I have chronic fatigue & can't concentrate for long. I've been off & on (mostly on) medication for 25 years. I've just come to the conclusion that my Bipolar 2 Dx may be incorrect in that, I think my hypomanic symptoms may be caused by antidepressants. I never had those symptoms before I started taking them. I guess I'll never know for sure :-( I've just been reading about how long term use can turn depression into a chronic disease (if it wasn't already) and about the symptoms of Tardive Dysphoria. Sounds like me. I've been t
  2. 1. It seems that some people, such as myself, can get 2 hours and then 1 hour for a total of about 3 hr sleep. Also a nap or two 2 each about 30 minutes is also possible. Can about 3.5 hr sleep cause more brain damage leading to less sleep creating a deadly cycle ? 2. I have a alerting problem during day too. I can't keep eyes open, too little cortisol. This can be more acute when I exercise - I fear falling on face when walking. I went for long walk, then sat in armless chair for hour with people, and constantly almost fell out of chair. Unfortunately exercise only induces nap of about 30 min
  3. I'm 32 with no prior history of mental health problems. I had a manic and psychotic episode in late May of 2015 after to weeks of starting CPAP therapy for severe sleep apnea. I take a cab to my hometown and admit myself to the hospital because I'm freaked out by my behaviour and my feelings, and after being evaluated I'm given seroquel (25 mg 2x day) and risperidone (2 mg before bed) and end up staying at the psychiatric ward for 5 weeks. After leaving the hospital, I suddenly have no libido and significant fogginess and anhedonia. I get off seroquel and get prescribed lithium (450 mg initial
  4. I am new here and writing at this time on behalf of my son (53) who is in the very beginning stages of AD discontinuation. Diagnosis: Major Clinical Depression. He has been on numerous ADs in the past 10-15 years, but these last 6+ months it is 120 mg Cymbalta, 600 mg Lithium, 300 mg Wellbutrin. He also is on other meds for diabetes, hi blood pressure and cholesterol, feels like a walking pharmacy, and desperately wants to come of the ADs. He has been feeling absolutely terrible for a long time, and there have been many times when I feared for his life (has made an attempt before). The last ps
  5. Hi, They say Lithium has no withdrawal effects other than rebound symptoms. Then others say it has some, but they are mild and short lived. They say it can cause permanent brain/CNS damage as well. I'm wondering what else it can damage. I'm wondering if anyone has heard of or experienced what has happened to me with Lithium withdrawal. Before Lithium withdrawal, I did have toxic symptoms but not what I am listing below. To repeat my signature: Had chronic Lithium toxicity. Was abruptly withdrawn in ER with IV fluids. Within days, experienced severe electric shock sensations, skin t
  6. Hello! I want to say upfront that I'm not withdrawing from SSRI's, but that I'm here because I'm a support person to my brother-in-law (henceforth brother who will be tapering off of lithium starting in September, and also a support person to my mother-in-law who just began Zoloft, in addition to multiple medications for sleep and anxiety. I have my own journey with depression and anxiety, which I have self-treated sometimes successfully, and sometimes not. I came here after searching for more info on lithium tapering, which led me to JanCarol's thread, which I have now read almost in its ent
  7. Hi I have been on psych meds for 20 years and the oldest one I am still on is lithium for 14 years. I thought it was longer but then realised that is less which is good I guess. Though still a long time. I am just taking the first step in this process, which is gathering my support team around me. I have to wait to see what my psychiatrist is going to say on Tuesday but I am going in there prepared for a "no" and if that happens, I will be changing to a new psych. I'll give mine a go but I don't think she will come on board. This is all so scary. These drugs have been both, at times a supp
  8. Hello everyone. I'm new to the group. I've been on lithium for more than 3 years. Lately, my memory loss has been worse, I've been having frequent nighttime awakening to go to the restroom because of the Lithium so over the past year my sleep has been off. I am exhausted and extremely frustrated that they pushed a label on me to begin with when I was finally discovering myself. In any case, I don't have a lot of support from my husband or psychiatrist and my psychiatrist is recommending that I switch to Depakote because of the side effects of the Lithium. So I know that in order to get
  9. My daughter wants to get off her psych meds. She has been gradually tapering off klonopin, and is down to .25 mg once a day. She plans to cut that in half at the end of this week and then stop entirely after two weeks at that dose. She has not had any adverse reactions to that taper, and her symptoms of slurred speech and protruding tongue have gotten better. She's also brighter and more alert, less depressed, since tapering the klonopin. She met with her psychiatrist today and told him she wants to get off her "anti-psychotic" -- invega -- next. He said he wants to put her on lithium
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy